MathSciNet Relay Station
MathSciNet bibliographic data
MR1167166 57M25 (20F36)
Rudolph, Lee Constructions of quasipositive knots and links. III. A characterization of quasipositive Seifert surfaces. Topology 31 (1992), no. 2, 231–237.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement